# SDR SWAA2021112331831

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BETWEEN WS 253 AND WS 278.5 AT LT WING ; 2021-486542 / [01] REPLACED ANGLE AND FASTENERS ON TRAILING EDGE LOCATED BETWEEN WS 253 AND WS 278.5 AT LT WING IAW SRM B737-700 51-10-02. TOOL USED DIGITAL CALIPER P/N: DIGITAL150; S/N: AE-412610; DUE DATE: 21MAY22; [02] REPLACED ANGLE AND FASTENERS ON TRAILING EDGE LOCATED BETWEEN WS 253 AND WS 278.5 AT LT WING IAW SRM B737-700 51-10-02. TOOL USED DIGITAL CALIPER P/N: DIGITAL150; S/N: AE-412610; DUE DATE: 21MAY22
